advertisement
Question
Posted by: yolanda | 2010/10/20

worried ginette35

i started using diane35 1st month for the treatment of unwanted hair i changed to ginette 35 iv started my period on the 10 Oct and it lasted a whole week my period usualy last 5days im worried cause im stil bleeding its not lyk an actual period but when i use the bathroom and i wipe there is blood and on two occasions there was thick pieces in aswell should i stop taking the contreceptive completely now please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Yolanda

I would suggest that you continue with the contraceptive and should the problem persist visit your gynaecologist. The composition of Ginette is very similar to Diane and I would therefore not expect significant changes unless there was some interruption or break in the shift from the one to the other.

Answered by: Dr M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Fertility expert | 2010/10/26

Dear Yolanda

I would suggest that you continue with the contraceptive and should the problem persist visit your gynaecologist. The composition of Ginette is very similar to Diane and I would therefore not expect significant changes unless there was some interruption or break in the shift from the one to the other.

Answered by: Dr M.I. Cassim

Reply to Fertility expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement